-

 

 

 




Optimization Online





 

Characterizations of error bounds for lower semicontinuous functions on metric spaces

Dominique Az (aze***at***mip.ups-tlse.fr)
Jean-Nol Corvellec (corvellec***at***univ-perp.fr)

Abstract: By using a variational method based on Ekeland's principle, we give characterizations of the existence of so-called global and local error bounds, for lower semicontinuous functions defined on complete metric spaces. We thus provide a systematic and synthetic approach to the subject, emphasizing the special case of convex functions defined on arbitrary Banach spaces, and the characterization of the local metric regularity of closed-graph multifunctions between complete metric spaces.

Keywords: error bounds, metric regularity, variational methods

Category 1: Convex and Nonsmooth Optimization (Nonsmooth Optimization )

Category 2: Nonlinear Optimization

Citation: ESAIM Control, Optimization and Calculus of Variations, Vol. 10 (2004) 409-425

Download:

Entry Submitted: 05/12/2003
Entry Accepted: 05/12/2003
Entry Last Modified: 07/13/2004

Modify/Update this entry


  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository

 

Submit
Update
Policies
Coordinator's Board
Classification Scheme
Credits
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Programming Society